Choudhury, A.D., Oda, M., Markus, A.F., Kirita, T. and Choudhury, C.R., 2004. Herbal Medicine induced Stevens-Johnson Syndrome: a Case Report. International Journal of Paediatric Dentistry, 14, pp. 204-207.
Full text not available from this repository.
A severe form of Erythema multiforme (EM), diagnosed as Stevens–Johnson syndrome (SJS) was detected in a 10-year-old Indian male child who took herbal medication of plant origin prescribed by a traditional healer for remission of his fever. The child developed a severe and florid form of mucocutaneous oral ulceration, severe ocular manifestations, along with marked constitutional disturbances and dehydration. An extensive literature search revealed few previous reports of herbal drug induced EM and SJS. In India, traditional therapy with herbal preparation (Ayurvedic medicine) is not uncommon.
|Subjects:||Technology > Medicine and Health|
|Group:||School of Health and Social Care > Centre for Postgraduate Medical Research and Education|
|Deposited By:||Mrs Jean Harris|
|Deposited On:||15 Jun 2009 13:49|
|Last Modified:||07 Mar 2013 15:09|
|Repository Staff Only -|
|BU Staff Only -|
|Help Guide -||Editing Your Items in BURO|